About this Journal Submit a Manuscript Table of Contents
ISRN Discrete Mathematics
Volume 2012 (2012), Article ID 583671, 8 pages
http://dx.doi.org/10.5402/2012/583671
Research Article

Median Sets and Median Number of a Graph

Department of Computer Applications, Cochin University of Science and Technology, India

Received 30 September 2012; Accepted 18 October 2012

Academic Editors: H. Deng and P. Lam

Copyright © 2012 R. Ram Kumar and B. Kannan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Ram Kumar and B. Kannan, “Median Sets and Median Number of a Graph,” ISRN Discrete Mathematics, vol. 2012, Article ID 583671, 8 pages, 2012. doi:10.5402/2012/583671